ITEM METADATA RECORD
Title: Numerical solution of bivariate and polyanalytic polynomial systems
Authors: Sorber, Laurent ×
Van Barel, Marc
De Lathauwer, Lieven #
Issue Date: 2014
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Numerical Analysis vol:52 issue:4 pages:1551-1572
ISSN: 0036-1429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Numerical Analysis and Applied Mathematics Section
Electrical Engineering (ESAT), Campus Kulak Kortrijk
Electrical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
numerical_solution_of_polynomial_systems.pdf Published 697KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science